MAUDE Adverse Event Report: COOPERSURGICAL, INC. KOH-EFFICIENT,ARCH,3.0CM

COOPERSURGICAL, INC. KOH-EFFICIENT,ARCH,3.0CM
Model Number KC-ARCH-30
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currenlty investigating the condition reported.
 
Event or Problem Description
Report submitted by csi rep.Incident report: blue colpotomy part of koh cup separated during robotic total hysterectomy and was left remaining inside of patient.Colpotomy cup was recovered before case ended, and entire lot has been sequestered.(b)(4).
 
Event or Problem Description
Incident report: blue colpotomy part of koh cup separated during robotic total hysterectomy and was left remaining inside of patient.Colpotomy cup was recovered before case ended, and entire lot has been sequestered.Kc-arch-40 was opened for demonstration of event and also separated from the cup.1216677-2020-00206-1 koh-efficient arch 3-0cm kc-arch-30 (b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation no sample returned review dhr analysis and findings.Distribution history the complaint product was manufactured at csi on 03/13/20 under work order (b)(4).Manufacturing record review dhr - 287394 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review.Incoming inspection record review not applicable to this product.Service history record.Service history record not applicable to this product.Historical complaint review.A review of the 2-year complaint history did show similar reported complaint condition.Product receipt.The complaint product has not been returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, any findings will be appended to this investigation.However, the complaint condition will be confirmed based on the image provided.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the unit/product should be returned at a later date, any pertinent findings will be appended to this investigation.Root cause no definitive root cause for this issue could be reliably determined at this time, since the product was not returned for investigation.With the information provided, a root cause analysis cannot be definitively performed.It is unknown if the customer used a sizer (kcp) to determine the proper size koh-efficient to use.This is listed under the dfu of the product (archkohadv-dfu).As a way of improving the manufacturing process, csi stafford has implemented 100% in process inspection of the product via bend testing and pull testing, followed by an aql qc inspection requiring the that the units also pass a bend and pull test.*correction and/or corrective action.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the root cause cannot be reliably determined with the information provided.No further training required at this time.*was the complaint confirmed? yes.

Brand Name
KOH-EFFICIENT,ARCH,3.0CM
Common Device Name
KOH-EFFICIENT,ARCH,3.0CM
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10520763
Report Number1216677-2020-00206
Device Sequence Number14337145
Product Code HEW
UDI-Device Identifier00888937015157
UDI-Public888937015157
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-ARCH-30
Device Catalogue NumberKC-ARCH-30
Device Lot Number287394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown